# SDR DL73S961110

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT TRACK OF FLOOR EMERENGY EXIT LIGHTS VERY DIM.  REPLACED BATT PACK AT M9222 AFT TRACK LIGHTS, NOW OPS TEST OK.
